# SDR UPS802105

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb Sockets
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON APPROACH AFTER LOWERING L/G, DID NOT GET ANY LIGHTS.  RESET L/G AND WARNING INTERLOCK C/B AFTER IT POPPED.  LOWERED GEAR AGAIN, GOT 3 GREEN SAFE INDICATORS.  REPAIRED UPPER BULB SOCKET OF RIGHT L/G LIGHT ASSY.  OPS CHECK SYSTEM NORMAL IAW 32-60-00.
